Journal of Mathematical Sciences

, Volume 206, Issue 4, pp 413–423 | Cite as

The Nonlinear Cauchy Problem with Solutions Defined in Domains with Gaps



In this paper, we consider the Cauchy problem on the closed data support for a secondorder quasilinear equation with an admissible parabolic degeneration. Cases with solutions defined in domains with gaps are examined.


Inverse Problem Cauchy Problem Riemann Problem Characteristic Curf Characteristic Invariant 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. A. Aleksandryan, “The boundary-value problem of Dirichlet type for degenerative hyperbolic equations,” in: Proc. Symp. Continuum Mechanics and Related Problems of Analysis, Tbilisi (1971).Google Scholar
  2. 2.
    A. V. Bitsadze, Some Classes of Partial Differential Equations, Gordon & Breach (1988).Google Scholar
  3. 3.
    R. Bitsadze, “On one version of initial characteristic Darboux problem for one equation of nonlinear oscillation,” Rept. Enlarged Session of the Seminar of Inst. Appl. Math., 8, No. 1, 4–6 (1993).Google Scholar
  4. 4.
    E. Goursat, Le¸cons sur l’intégration des équations aux dérivées partielles du second ordre, Hermann, Paris (1898).Google Scholar
  5. 5.
    J. K. Gvazava, On Some Classes of Quasilinear Equations of Mixed Type [in Russian], Metsniereba, Tbilisi (1981).Google Scholar
  6. 6.
    J. K. Gvazava, “Nonlocal and initial problems for quasilinear, nonstrictly hyperbolic equations with general solutions represented by superposition of arbitrary functions,” Georgian Math. J., 10, 687–707 (2003).MATHMathSciNetGoogle Scholar
  7. 7.
    J. K. Gvazava, “The mean-value property for nonstrictly hyperbolic second-order quasilinear equations and the nonlocal problems,” in: Proc. A. Razmadze Math. Inst., 135, 79–96 (2004).MATHMathSciNetGoogle Scholar
  8. 8.
    J. Hadamard, Le¸cons sur la propagation dés ondes et les équations de l’hydrodinamique, Hermann, Paris (1903).Google Scholar
  9. 9.
    M. Z. Menteshashvili, “On the Cauchy problem on the unit circle for a degenerating quasi-linear equation,” Soobshch. Gruz. Akad. Nauk, 148, 190–193 (1993).MATHMathSciNetGoogle Scholar
  10. 10.
    G. Monge, “Second mémoire sur le calcul integral de quelques équations aux differences partilelles,” in: Mem. Turin, années 1770–1773, 5 (2) (1776), pp. 79–122.Google Scholar
  11. 11.
    S. L. Sobolev, “On mixed problems for partial differential equations with two independent variables,” Dokl. Akad. Nauk SSSR, 122, No. 4, 555–558 (1958).MATHMathSciNetGoogle Scholar
  12. 12.
    N. Vakhania, “On a boundary-value problem with the prescription on the whole boundary for the hyperbolic system equivalent to the vibrating string equation,” Dokl. Akad. Nauk SSSR, 116, 906–909 (1957).MathSciNetGoogle Scholar
  13. 13.
    L.Wolfersdorf, “Zum Problem der Richtungsableitung für die Tricomi–Gleichung,” Math. Nach., 25, No. 2, 111–127 (1963).CrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.N. I. Muskhelishvili Institute of Computational Mathematics of Georgian Technical UniversityTbilisiGeorgia

Personalised recommendations